Vol. 61, No. 1, 1975

Download this article
Download this article. For screen
For printing
Recent Issues
Vol. 294: 1
Vol. 293: 1  2
Vol. 292: 1  2
Vol. 291: 1  2
Vol. 290: 1  2
Vol. 289: 1  2
Vol. 288: 1  2
Vol. 287: 1  2
Online Archive
Volume:
Issue:
     
The Journal
Subscriptions
Editorial Board
Officers
Special Issues
Submission Guidelines
Submission Form
Contacts
Author Index
To Appear
 
ISSN: 0030-8730
Normal hypersurfaces

Joseph Becker

Vol. 61 (1975), No. 1, 17–19
Abstract

The purpose of this note is to give a simple analytic proof of a theorem of Oka: If V is a complex analytic hypersurface whose singular locus has codimension at least two, then V is normal. In other words, every weakly holomorphic function is holomorphic.

Mathematical Subject Classification 2000
Primary: 32C20
Secondary: 32D20, 32C40
Milestones
Received: 5 February 1974
Published: 1 November 1975
Authors
Joseph Becker